# SDR CHQA20120329111

- Difficulty date: March 29, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 28,158 hours, 24,039 cycles
- Engine: Allsn AE3007A
- Engine time: 27,194 hours, 22,563 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 14569382609
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT AILERON DAMPER HINGE WAS FOUND TO BE CRACKED.  THE LEFT AILERON DAMPER HINGE WAS REPLACED IAW SRM 51-40-08 AND 51-40-02.
